# SDR HNAA2020121700372

- Difficulty date: November 11, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 70 BETWEEN STR 12R-13R IS CHAFED.  REPAIRED FR 70 BETWEEN STR 12R-13R, IAW EO1-53-20-0428.
